# SDR CALA0000172

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR LEADING EDGE SKIN GOUGED.  THE GOUGED AREA WAS CUT OUT AND A DOUBLER AND FILLER REPAIR WAS INSTALLED IAW SRM 52-05, FIGURE 1 AND 51-10-03.
